# SDR DHL9970119D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION AT BS 440-460 STR 18L.  REMOVED SPLICE AND REPAIR , INSTALLED NEW SPLICE AND STRINGER FROM STA 440 TO 480 PER SRM 53-10-3.
